Vol. 15, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Parapolar spaces with the “haircut” axiom

Ernest E. Shult

Vol. 15 (2017), No. 1, 265–286
Abstract

In this paper, a generalization of a well-known result of Cohen and Cooperstein on strong parapolar spaces of symplectic rank at least three, with only finite-dimensional singular subspaces, is presented. In contrast with the aforementioned theorem, we do not assume that symplecta posses a uniform symplectic rank, we drop the assumption that the considered spaces are strong parapolar spaces, and we replace axiom (CC) by the much more general “haircut axiom."

Keywords
building, exceptional geometry, Grassmann space, haircut axiom, parapolar space
Mathematical Subject Classification 2010
Primary: 51A50, 51B25, 51E24, 51M35
Milestones
Received: 22 June 2016
Accepted: 22 June 2016
Authors
Ernest E. Shult